×

Found 119 Documents (Results 1–100)

100
MathJax

Development of the solution of linear differential equation through the coefficients, iterative and physical aspects. (Macedonian) Zbl 1150.34306

Dimitrovski, Dragan (ed.) et al., Prv kongres na matematicharite i informaticharite na Makedonija. Skopje: Sojuz na Matematicharite i Informaticharite na Makedonija (ISBN 9989-9954-0-0). 57-65 (1998).
MSC:  34A25
PDF BibTeX XML Cite

Potential estimates in nonpotential boundary value problems. (English. Russian original) Zbl 0963.34013

Dokl. Math. 58, No. 3, 386-388 (1998); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 363, No. 3, 295-297 (1998).
MSC:  34B15
PDF BibTeX XML Cite

Regularized additive full approximation schemes. (English. Russian original) Zbl 0959.65099

Dokl. Math. 57, No. 1, 83-86 (1998); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 358, No. 4, 461-464 (1998).
PDF BibTeX XML Cite

Numerical solutions of nonlinear boundary value problems and applications. (Spanish) Zbl 0957.65076

Castillo, William (ed.) et al., Studies in data analysis and statistics. Factorial methods, classification and statistical inference. Mathematical models and stochastic processes. Optimization. 11th international symposium on mathematical methods applied to sciences, Santa Clara, Costa Rica, February 11-13, 1998. Costa Rica: Univ. de Costa Rica, Instituto Tecnológico, 137-143 (1998).
MSC:  65L10 65L12 34B15
PDF BibTeX XML Cite

The method of upper and lower solutions for a periodic boundary value problem of second order integro-differential equations. (English) Zbl 0961.45006

Magalhães, L. (ed.) et al., International conference on differential equations. Papers from the conference, EQUADIFF 95, Lisboa, Portugal, July 24-29, 1995. Singapore: World Scientific. 426-430 (1998).
PDF BibTeX XML Cite

Jacobi conditions and the Riccati equation for a broken extremal. (English. Russian original) Zbl 0968.49016

J. Math. Sci., New York 100, No. 5, 2572-2592 (2000); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat Obz. 60, 187-215 (1998).
MSC:  49K15 93C15
PDF BibTeX XML Cite
Full Text: DOI

Numerical solution of an equation with a small parameter on an infinite interval. (English. Russian original) Zbl 0969.65073

Comput. Math. Math. Phys. 38, No. 10, 1602-1614 (1998); translation from Zh. Vychisl. Mat. Mat. Fiz. 38, No. 10, 1671-1682 (1998).
PDF BibTeX XML Cite

Asymptotics of solutions to a second-order quasi-linear equation. (English. Russian original) Zbl 0973.34042

Comput. Math. Math. Phys. 38, No. 10, 1583-1590 (1998); translation from Zh. Vychisl. Mat. Mat. Fiz. 38, No. 10, 1654-1660 (1998).
MSC:  34D05 34A34 35Q53
PDF BibTeX XML Cite

On contrast structures that arise when the type of stability of a root of a degenerate equation changes. (English. Russian original) Zbl 0960.34014

Comput. Math. Math. Phys. 38, No. 5, 746-757 (1998); translation from Zh. Vychisl. Mat. Mat. Fiz. 38, No. 5, 777-787 (1998).
PDF BibTeX XML Cite

Dynamical reconstruction of controls in parabolic systems. (English. Russian original) Zbl 0945.93016

Comput. Math. Math. Phys. 38, No. 3, 384-398 (1998); translation from Zh. Vychisl. Mat. Mat. Fiz. 38, No. 3, 398-412 (1998).
PDF BibTeX XML Cite

Strong convergence of difference approximations for problems of boundary control and observation for the wave equation. (English. Russian original) Zbl 0948.49016

Comput. Math. Math. Phys. 38, No. 3, 373-383 (1998); translation from Zh. Vychisl. Mat. Mat. Fiz. 38, No. 3, 387-397 (1998).
PDF BibTeX XML Cite

Additive schemes for evolutionary equations of the second order. (English) Zbl 0944.65099

Lipitakis, Elias A. (ed.), HERCMA ’98. Proceedings of the 4th Hellenic-European conference on Computer mathematics and its applications. Athens, Greece, September 24-26, 1998. In 2 vols. Athens: LEA, Athens University of Economics and Business, Department of Informatics. 760-767 (1998).
PDF BibTeX XML Cite

Vector additive schemes for second-order evolution equations. (English. Russian original) Zbl 0951.65081

Differ. Equations 34, No. 12, 1673-1681 (1998); translation from Differ. Uravn. 34, No. 12, 1666-1674 (1998).
PDF BibTeX XML Cite

Asymptotic methods for the investigation of periodic solutions of nonlinear hyperbolic equations. (Asimptoticheskie metody issledovaniya periodicheskikh reshenij nelinejnykh giperbolicheskikh uravnenij.) (Russian) Zbl 0940.35007

Trudy Matematicheskogo Instituta Imeni V. A. Steklova. 222. Moskva: Nauka. MAIK Nauka. 192 p. (1998).
Reviewer: L.Recke (Berlin)
PDF BibTeX XML Cite

Differentiability in the range and mapping properties of generalized Fourier transforms having variable coefficients in the exterior domain and applications to equations of Kirchhoff type. (Differenzierbarkeit im Bild und Abbildungseigenschaften verallgemeinerter Fouriertransformationen bei variablen Koeffizienten im Außengebiet und Anwendungen auf Gleichungen vom Kirchhoff-Typ.) (German) Zbl 0935.46036

Konstanz: Hartung-Gorre. x, 99 S. (1998).
MSC:  46F12 35L20 47F05
PDF BibTeX XML Cite

Solvability of the Lyapunov equation for nonselfadjoint second-order differential operators with nonlocal boundary conditions. (English. Russian original) Zbl 0920.34053

Sib. Math. J. 39, No. 5, 1026-1042 (1998); translation from Sib. Mat. Zh. 39, No. 5, 1184-1201 (1998).
PDF BibTeX XML Cite
Full Text: DOI EuDML

Exact null controllability of structurally damped and thermoelastic parabolic models. (English) Zbl 0935.93010

MSC:  93B05 93C20
PDF BibTeX XML Cite

On the convergence, uniform with respect to a small parameter, of monotone three-point finite-difference approximations. (English. Russian original) Zbl 0966.76059

Differ. Equations 34, No. 7, 921-929 (1998); translation from Differ. Uravn. 34, No. 7, 921-928 (1998).
PDF BibTeX XML Cite

On exact solutions of an equation of nonlinear acoustics. (English) Zbl 0912.35108

Samoilenko, A. M. (ed.) et al., Symmetric and analytic methods in mathematical physics. Series: Mathematical physics. Dedicated to the memory of V. I. Fushchich. Kyïv: Instytut Matematyky NAN Ukraïny. Pr. Inst. Mat. Nats. Akad. Nauk Ukr., Mat. Zastos. 19, 14-19 (1998).
MSC:  35L70 35C05 58J70
PDF BibTeX XML Cite

Stability of a trivial solution of a mixed problem for a parabolic type, distributed-parameter system. (English. Russian original) Zbl 0913.93051

J. Math. Sci., New York 103, No. 1, 127-130 (2001); translation from Din. Sist., Simferopol’ 14, 163-167 (1998).
PDF BibTeX XML Cite

Quaternions and rotation sequences. A primer with applications to orbits, aerospace, and virtual reality. (English) Zbl 0917.15004

Princeton, NJ: Princeton University Press. xxii, 371 p. (1998).
PDF BibTeX XML Cite

Numerical investigation of periodic motions of a satellite under the action of the gravitational moment and the moment of forces of light pressure. (Russian) Zbl 0916.70016

Rumyantsev, V. V. (ed.), Problems of the investigation of stability and stabilization of motion. Moskva: Vychislitel’nyĭ Tsentr RAN, 107-116 (1998).
Reviewer: S. Yanchuk (Kyïv)
MSC:  70M20
PDF BibTeX XML Cite

A shape optimization problem for the heat equation. (English) Zbl 0921.35063

Hager, William H. (ed.) et al., Optimal control: theory, algorithms, and applications. Proceedings of a conference, University of Florida, Gainesville, FL, USA, February 27–March 1, 1997. Dordrecht: Kluwer Academic Publishers. Appl. Optim. 15, 204-223 (1998).
MSC:  35K20 49K20 49K05 35K05 35B37
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

Software